# SDR SIMA20131113011

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 23,008 hours, 19,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLASHLIGHT INOPERATIVE IN COCKPIT.  REPLACED COCKPIT FLASHLIGHT IAW AMM 25-60-00.
